MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR

RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR
Model Number 956-622
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, false high na results were obtained from the abl800 analyzer when using the safepico aspirator, lot ym-01.When using a different lot of the sampler, the problem didn't appear at all.No patients were involved.
 
Additional Manufacturer Narrative
In this case the root cause was not identified: production documentation for two heparin batches has been checked but no abnormalities were found.There were also no deviations in laboratory journal reporting final test for samplers 956-622 ym-01 & heparin.Reference and defective samples were tested for electrolytes content and all results were within specification.Received defective samples were also tested on water based solution and whole blood.The conclusions from the tests of the defective samples are that reported issue couldn't be recreated during the tests.No preventive actions were implemented directly as a result of this complaint.Several counter measures (control points) are already built into the samplers' production process: raw paper tests for electrolytes content before release for heparin production.Heparinized paper tests for electrolytes content and heparin activity before release for samplers' production process.Final control of samplers including heparin activity - after ready product's sterilization and before release for client.

Brand Name
SAFEPICO ASPIRATOR
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key6800066
Report Number3002807968-2017-00026
Device Sequence Number10961254
Product Code JKA
UDI-Device Identifier05700699566225
UDI-Public(01)05700699566225(17)190502(10)YM01
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2019
Device Model Number956-622
Device Catalogue Number956-622
Device Lot NumberYM-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/27/2017
Supplement Date Received by Manufacturer09/13/2017
01/03/2018
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date10/12/2017
01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1